MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100
Model Number 867033
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips remote service engineer (rse) spoke to the customer and confirmed a ¿speaker problem¿ the device was confirmed to functioning in standalone mode, completely out of sound and displaying an inop message without sound.The rse determined that the "speaker assembly" needed to be replaced.A nemo (non engineering material only) service was agreed upon.The customer ordered a replacement of speaker to resolve the issue.Results of functional testing indicate a malfunction of the device.The customer was provided a replacement speaker to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.E1: reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).
 
Event or Problem Description
It was reported that the intellivue patient monitor mx10 had a "speaker cable is damaged." it is unknown if the device was in clinical use at the time of the event.No adverse event occurred.

Brand Name
INTELLIVUE MX100
Common Device Name
INTELLIVUE MX100
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18388564
Report Number9610816-2023-00685
Device Sequence Number2772869
Product Code MHX
UDI-Device Identifier00884838082595
UDI-Public00884838082595
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867033
Device Catalogue Number867033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown